Noetherian type; rank weight
The Noetherian type of topological spaces is introduced. Connections between the Noetherian type and other cardinal functions of topological spaces are obtained.
 Arhangel'skii A.V.: On bicompacta hereditarily satisfying the Souslin condition. Tightness and free sequences
. Soviet Math. Dokl. 12 (1971), 1253-1257. MR 0119188
 Bir'ukov P.A.: Ranks of families of sets and properties of topological spaces (in Russian)
. DAN SSSR 4 (1981), 777-779. MR 0612564
 Gruenhage G., Nyikos P.: Spaces with bases of countable rank
. Gen.Top. and Appl. 8 (1978), 233-257. MR 0494007
| Zbl 0412.54034
 Malyhin V.I.: On Noetherian spaces (in Russian). Seminar of Gen. Topology, Moscow University, 1981 pp.51-58.
 Peregudov S.A.: On $\sqcap$-uniform bases and $\pi$-bases. Soviet Math. Dokl. 17 (1976), 1055-1059.
 Peregudov S.A., Shapirovskii B.E.: A class of compact spaces. Soviet Math. Dokl. 17 (1976), 1296-1300.
 Shapirovskii B.E.: On $\pi$-character and $\pi$-weight of bicompact (in Russian)
. DAN SSSR 4 (1975), 799-802. MR 0410632